# SDR 2006UALA01271

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 57,419 hours, 9,286 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD END OF MIDSPAR CLOSE OUT ANGLE OUTBD FASTENER HOLE HAS APPROX 1 INCH CRACK.  REPAIRED CLOSE OUT ANGLE WITH DOUBLER, TRIPLER, FILLER.  THE CLOSE OUT ANGLE NEEDS TO BE 85625 REPLACED AT C12 TO FACILITATE MIDSPAR FITTING INSPECTIONS.
